0

I am working on SharePoint 2013 on-premise

I have created a App for SharePoint 2013 Solution using Visual Studio 2012 with provider-hosted option.

Two projects have been added : A SharePoint app project and a Web Application Project

If I add an aspx page to the Web Application Project and I define it as my start page, I loose the SharePoint look and feel. It looks like SharePoint look and feel is not inherited by the pages of the web application.

Is there a way to apply the look and feel to my Web Application Project?

-1

SharePoint hosted apps comes with the chrome controls (pulling in the look and feel of the underlying site) out of the box since it actually lives within the SharePoint environment. A provider hosted app uses it's own hosting and offers more "freedom" and does not make the assumption that you in fact want to use the look and feel of SharePoint and meerly want to leverage SharePoint as a datastore and auth provider (my own interpretation of why, milage may vary).

For instance, the default provider hosted app with asp.net mvc template comes with twitter bootstrap as the default look and feel. If you want to pull in the look and feel from the SharePoint environment you will have to load the chrome controls.

See the How to: Use the client chrome control in apps for SharePoint and the UX design for apps in SharePoint 2013 articles on MSDN for more information on the what and why.

  • this is not correct, I just tested it applying a brand new masterpage with a different style and the chrome control is kept blue, this is not automatic. You have to do this with some js code sharepoint.stackexchange.com/questions/58731/… – Luis Valencia Apr 1 '15 at 14:54
  • It takes the theme from SharePoint. Go to /_layouts/15/designgallery.aspx and change the theme and it will use those colors. – Patrik Björklund Apr 2 '15 at 12:16

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.